Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hcolumbia

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

1 Neutral

3 Followers

About hcolumbia

  • Rank
    Holly

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

1280 profile views
  1. I used to be bad with any and all pills but you just get used to it. When I started doxy I would first chew up a saltine cracker or some cereal until it was really mushy, then I would pop the pill in and try to swallow it with the food. Sort of like tricking a dog, ha. I got used to pills after a while and I just take them with water now, and sometimes I can swallow them dry. Remember that crushing up pills can be very dangerous, when I was on doxy I was specifically warned not to crush it becau
  2. I'm on week 1 and I'm already itchy like crazy. Especially near dry patches around my nose and on my chin. Cerave cream is fine but I would throw out the Dr Bronners! That stuff is super drying and tea tree is a harsh antibacterial oil. It's likely the cause of the burning. I haven't heard of spectro gel but on accutane you should refrain from any and all acne topicals. Stick to cetaphil, cerave or vanicream brands. I have a post on my blog about my skincare routine, and althought you're a lot l
  3. Hope you're alright. Acne is quite the bummer, I've been dealing with it since I was 9 and I'm in my sophomore year and it's progressively gotten worse. Accutane is no easy journey but I've just begun. Hang in there. I know a lot of guys in highschool with really bad acne, and I have to say that although it is noticeable, after a while you sort of put blinders on and look past it. I wouldn't say that acne makes any of them ugly or undateable. In highschool almost everyone has acne, and many have
×